MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH MNTR F/A SCREW 3.5X12; ORTHOSIS, CERVICAL PEDICLE SCREW SPINAL FIXATION

MEDOS INTERNATIONAL SàRL CH MNTR F/A SCREW 3.5X12; ORTHOSIS, CERVICAL PEDICLE SCREW SPINAL FIXATION
Model Number 188318312
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); No Code Available (3191)
Date of Event 01/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional product code: mni; kwp.Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported on an unknown date that during a removal surgery of a spine construct due to infection on (b)(6) 2020, the surgeon was placed the patient in a brace due to poor bone quality and terminal cancer.The primary surgery was performed on (b)(6) 2020.It was unknown if the removal procedure was completed successfully.The patient outcome was unknown.This complaint involves ten (10) devices.This report is for (1) mntr f/a screw 3.5x12.This is report 1 of 10 for (b)(4).Related product complaints: (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: unknown date in 2020.The implant(s) was not returned, and the investigation will be completed based on the supplied image(s) from the attachment(s) located in notes & attachments section of the product complaint.The image(s) was reviewed, and no issues were noted with the implant(s) that would contribute to the adverse event and therefore is unconfirmed.As the implant(s) was not returned an as received, dimensional, material or drawing reviews are not applicable.A manufacturing record evaluation could not be performed, as the lot number could not be determined from the images provided.There is no indication that a design or manufacturing issue contributed to the complaint as it was unconfirmed.No new malfunctions were observed during this investigation (based on the images) that may have contributed to the complaint condition.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
MNTR F/A SCREW 3.5X12
Common Device Name
ORTHOSIS, CERVICAL PEDICLE SCREW SPINAL FIXATION
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key10190798
Report Number1526439-2020-01240
Device Sequence Number2706864
Product Code NKG
UDI-Device Identifier10705034157177
UDI-Public10705034157177
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K151885
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number188318312
Device Catalogue Number188318312
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/12/2020
Supplement Date Received by Manufacturer07/10/2020
Initial Report FDA Received Date06/24/2020
Supplement Report FDA Received Date07/13/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5.5 EXP VERSE SCREW 4.35 X 25; 5.5 EXP VERSE SCREW 4.35 X 30; 5.5 EXP VERSE UNITIZED SET SCR; 5.5 EXP VERSE UNITIZED SET SCR; 5.5 EXP VERSE UNITIZED SET SCR; 5.5 EXP VERSE UNITIZED SET SCR; 5.5 EXP VERSE UNITIZED SET SCR; DUAL DIAMETER ROD 3.5X5.5, 600; MNTR INNER SCREW; 5.5 EXP VERSE SCREW 4.35 X 25; 5.5 EXP VERSE SCREW 4.35 X 30; 5.5 EXP VERSE UNITIZED SET SCR; 5.5 EXP VERSE UNITIZED SET SCR; 5.5 EXP VERSE UNITIZED SET SCR; 5.5 EXP VERSE UNITIZED SET SCR; 5.5 EXP VERSE UNITIZED SET SCR; DUAL DIAMETER ROD 3.5X5.5, 600; MNTR INNER SCREW
Outcome Attributed to Adverse Event Required Intervention;
Patient Age3 YR